Follow
Seyed Mahmoud Sheikholeslami
Seyed Mahmoud Sheikholeslami
Azarbaijan Shahid Madani University (s.m.sheikholeslami@azaruniv.ac.ir)
Verified email at azaruniv.ac.ir
Title
Cited by
Cited by
Year
Signed Double Roman Domination of Graphs
SM Abdollahzadeh Ahangar, H., Chellali, M., Sheikholeslami
Filomat 33 (2), 121–134, 2019
136*2019
On the Roman domination number of a graph
O Favaron, H Karami, R Khoeilar, SM Sheikholeslami
Discrete Mathematics 309 (10), 3447-3451, 2009
1262009
Varieties of Roman domination II
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
AKCE International Journal of Graphs and Combinatorics 17 (3), 966-984, 2020
952020
Roman domination in graphs
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
Topics in domination in graphs, 365-409, 2020
782020
Varieties of Roman domination
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Structures of domination in graphs, 273-307, 2021
722021
The k-rainbow domatic number of a graph
S Sheikholeslami, L Volkmann
Discussiones Mathematicae Graph Theory 32 (1), 129-140, 2012
522012
A survey on Roman domination parameters in directed graphs
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Journal of Combinatorial Mathematics and Combinatorial Computing 115, 141-171, 2020
502020
An upper bound on the double Roman domination number
J Amjadi, S Nazari-Moghaddam, SM Sheikholeslami, L Volkmann
Journal of Combinatorial Optimization 36, 81-89, 2018
482018
Multiplicative topological indices of molecular structure in anticancer drugs
Z Shao, A Jahanbani, SM Sheikholeslami
Polycyclic Aromatic Compounds 42 (2), 475-488, 2022
442022
Outer independent double Roman domination
HA Ahangar, M Chellali, SM Sheikholeslami
Applied Mathematics and Computation 364, 124617, 2020
442020
Signed Roman domination in digraphs
SM Sheikholeslami, L Volkmann
Journal of Combinatorial Optimization 30, 456-467, 2015
442015
Nordhaus–Gaddum bounds on the k-rainbow domatic number of a graph
D Meierling, SM Sheikholeslami, L Volkmann
Applied mathematics letters 24 (10), 1758-1761, 2011
412011
Triple Roman domination in graphs
HA Ahangar, MP Alvarez, M Chellali, SM Sheikholeslami, ...
Applied Mathematics and Computation 391, 125444, 2021
392021
On the total double Roman domination
Z Shao, J Amjadi, SM Sheikholeslami, M Valinavaz
IEEE Access 7, 52035-52041, 2019
392019
Effect of rich-club on diffusion in complex networks
K Berahmand, N Samadi, SM Sheikholeslami
nternational Journal of Modern Physics B 32 (12), 2008
39*2008
Trees with double Roman domination number twice the domination number plus two
HA Ahangar, J Amjadi, M Chellali, S Nazari-Moghaddam, ...
Iranian Journal of Science and Technology, Transactions A: Science 43, 1081-1088, 2019
362019
Bounds on Roman domination numbers of graphs
BP Mobaraky, SM Sheikholeslami
Matematički Vesnik 60 (234), 247-253, 2008
362008
Relationships between Randic index and other topological indices
Z Du, A Jahanbai, SM Sheikholeslami
Communications in Combinatorics and Optimization 6 (1), .137-154, 2021
342021
The Roman domatic problem in graphs and digraphs: A survey
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Discussiones Mathematicae Graph Theory 42 (3), 861-891, 2022
332022
Double roman trees
HA Ahangar, J Amjadi, M Atapour, M Chellali, SM Sheikholeslami
Ars Combin 145, 173-183, 2019
332019
The system can't perform the operation now. Try again later.
Articles 1–20